MathSciNet Relay Station
MathSciNet bibliographic data
MR1250829 52A22 (51M16)
Zhou, Jia Zu Kinematic formulas for mean curvature powers of hypersurfaces and Hadwiger's theorem in ${\bf R}^{2n}$. Trans. Amer. Math. Soc. 345 (1994), no. 1, 243–262.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement